# SDR 96ZZZX3276

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Engine: Pwa CB16
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 10884501
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,156 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 2 ENGINE DUE TO ROUGHNESS (21172).
